American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[3] Christine Bessenrodt and Jørn B. Olsson. On Cartan matrices and lower defect groups for covering groups of symmetric groups. Trans. Amer. Math. Soc. 358 (2006) 3623-3635. MR 2218991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rachel Quinlan. Twisted group rings of metacyclic groups. Represent. Theory 7 (2003) 214-226. MR 1990660.
Abstract, references, and article information   
View Article: PDF

[6] Rachel Quinlan. Generic central extensions and projective representations of finite groups. Represent. Theory 5 (2001) 129-146. MR 1835002.
Abstract, references, and article information   
View Article: PDF

[7] Alexander Sergeev. The Howe duality and the projective representations of symmetric groups. Represent. Theory 3 (1999) 416-434. MR 1722115.
Abstract, references, and article information   
View Article: PDF

[8] S. J. Witherspoon. A module-theoretic approach to Clifford theory for blocks. Proc. Amer. Math. Soc. 128 (2000) 661-670. MR 1646212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey I. Blau. A fixed-point theorem for central elements in quasisimple groups . Proc. Amer. Math. Soc. 122 (1994) 79-84. MR 1254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[12] Peter B. Kleidman and Martin W. Liebeck. On a theorem of Feit and Tits . Proc. Amer. Math. Soc. 107 (1989) 315-322. MR 961412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Bean and P. Hoffman. Zelevinski algebras related to projective representations . Trans. Amer. Math. Soc. 309 (1988) 99-111. MR 957063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adam Kleppner. Multiplier representations of discrete groups . Proc. Amer. Math. Soc. 88 (1983) 371-375. MR 695278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Durbin and K. Bolling Farmer. On projective representations of finite wreath products . Math. Comp. 31 (1977) 527-535. MR 0453855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. Rudolf Beyl and Michael R. Jones. Addendum: ``The Schur multiplicator of metacyclic groups'' (Proc. Amer. Math. Soc. {\bf 40} (1973), 413--418) by F. R. Beyl . Proc. Amer. Math. Soc. 43 (1974) 251-252. MR 0344329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert L. Griess. Schur multipliers of finite simple groups of Lie type . Trans. Amer. Math. Soc. 183 (1973) 355-421. MR 0338148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1